Estamos trabajando para incorporar este artículo al repositorio
Consulte el artículo en la página del editor
Consulte la política de Acceso Abierto del editor


We study hypercyclicity properties of a family of non-convolution operators defined on the spaces of entire functions on CN. These operators are a composition of a differentiation operator and an affine composition operator, and are analogues of operators studied by Aron and Markose on H(C). The hypercyclic behavior is more involved than in the one dimensional case, and depends on several parameters involved. © by Theta, 2017.


Documento: Artículo
Título:Hypercyclic behavior of some non-convolution operators on H(CN)
Autor:Muro, S.; Pinasco, D.; Savransky, M.
Filiación:Departamento de Matemática - Pab I, Facultad De Cs. Exactas Y Naturales, Universidad de Buenos Aires, (1428), Ciudad Autónoma de Buenos Aires, Argentina
Departamento de Matemáticas Y Estadística, Universidad Torcuato di Tella, Av. Figueroa Alcorta 7350, (1428), Ciudad Autónoma de Buenos Aires, Argentina
Palabras clave:Composition operators; Differentiation operators; Frequently hypercyclic operators; Non-convolution operators; Strongly mixing operators
Página de inicio:39
Página de fin:59
Título revista:Journal of Operator Theory
Título revista abreviado:J. Oper. Theory


  • Aron, R.M., Markose, D., On universal functions, in Satellite Conference on Infinite Dimensional Function Theory (2004) J. Korean Math. Soc, 41, pp. 65-76
  • Bayart, F., Matheron, E., Mixing operators and small subsets of the circle (2016) J. Reine Angew. Math, 715, pp. 75-123
  • Bernal-González, L., Universal entire functions for affine endomorphisms of CN (2005) J. Math. Anal. Appl, 305, pp. 690-697
  • Bernal-González, L., Montes-Rodríguez, A., Universal functions for composition operators (1995) Complex Variables Theory Appl, 27, pp. 47-56
  • Birkhoff, G.D., Démonstration d'un théorème élémentaire sur les fonctions entières (1929) C. R. Acad. Sci. Paris, 189, pp. 473-475
  • Bonilla, A., Grosse-Erdmann, K.-G., On a theorem of Godefroy and Shapiro (2006) Integral Equations Operator Theory, 56, pp. 151-162
  • Bonilla, A., Grosse-Erdmann, K.-G., Frequently hypercyclic operators and vectors (2007) Ergodic Theory Dynam. Systems, 27, pp. 383-404
  • Conejero, J.A., Müller, V., On the universality of multipliers on H(C) (2010) J. Approx. Theory, 162, pp. 1025-1032
  • Fernández, G., Hallack, A.A., Remarks on a result about hypercyclic nonconvolution operators (2005) J. Math. Anal. Appl, 309, pp. 52-55
  • Godefroy, G., Shapiro, J.H., Operators with dense, invariant, cyclic vector manifolds (1991) J. Funct. Anal, 98, pp. 229-269
  • Grosse-Erdmann, K.-G., Peris Manguillot, A., (2011) Linear Chaos, , Universitext, Springer, London
  • Gupta, M., Mundayadan, A., q-frequently hypercyclic operators (2015) Banach J. Math. Anal, 9, pp. 114-126
  • León-Saavedra, F., Romero-De La Rosa, P., Fixed points and orbits of nonconvolution operators (2014) Fixed Point Theory Appl, 1, pp. 1-15
  • Maclane, G.R., Sequences of derivatives and normal families (1952) J. Anal. Math, 2, pp. 72-87
  • Murillo-Arcila, M., Peris, A., Strong mixing measures for linear operators and frequent hypercyclicity (2013) J. Math. Anal. Appl, 398, pp. 462-465
  • Muro, S., Pinasco, D., Savransky, M., Strongly mixing convolution operators on Fréchet spaces of holomorphic functions (2014) Integral Equations Operator Theory, 80, pp. 453-468
  • Petersson, H., Supercyclic and hypercyclic non-convolution operators (2006) J. Operator Theory, 55, pp. 135-152


---------- APA ----------
Muro, S., Pinasco, D. & Savransky, M. (2017) . Hypercyclic behavior of some non-convolution operators on H(CN). Journal of Operator Theory, 77(1), 39-59.
---------- CHICAGO ----------
Muro, S., Pinasco, D., Savransky, M. "Hypercyclic behavior of some non-convolution operators on H(CN)" . Journal of Operator Theory 77, no. 1 (2017) : 39-59.
---------- MLA ----------
Muro, S., Pinasco, D., Savransky, M. "Hypercyclic behavior of some non-convolution operators on H(CN)" . Journal of Operator Theory, vol. 77, no. 1, 2017, pp. 39-59.
---------- VANCOUVER ----------
Muro, S., Pinasco, D., Savransky, M. Hypercyclic behavior of some non-convolution operators on H(CN). J. Oper. Theory. 2017;77(1):39-59.